# SDR 96ZZZX1960

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2MIL
- Make and model: Gulstm G1159A
- Aircraft serial: 481
- System (JASC): 2910 · Hydraulic System, Main
- Part: Gasket
- Part number: 1159H201112
- Condition: Failed
- Location: Hyd Press Sys
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING NORMAL ENGINE GROUND RUNS PRIOR TO SHUT DOWN, GASKET FAILED.  THE GASKET FITS ON THE T-FITTING, PN AN924-12D, WITH REDUCER, PN AN919-16.  THE REDUCER IS CONNECTED TO A LINE WHICH GOES TO THE HYDRAULIC PRESSURE TRANSMITTER FOR THE FLIGHT HYDRAULIC SYSTEM.  THE FAILURE OF THE GASKET CAUSED BOTH STATIC CONVERTERS TO BE SATURATED WITH SKYDROL FLUID.  BOTH CONVERTERS HAD TO BE REPLACED.  CAUSE OF GASKET FAILURE UNKNOWN.  SUBMITTER RECOMMENDS A COVER BE PLACED OVER THE CONVERTERS TO PREVENT SKYDROL FLUID FROM COMING IN CONTACT IF THE GASKET WERE TO FAIL IN-FLIGHT.  THIS WOULD PREVENT AN ELECTRICAL FAILURE AND POSSIBLY A FIRE IN-FLIGHT.
